# SDR SIMA20140302003

- Difficulty date: March 2, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 38,162 hours, 32,272 cycles
- Engine: Allsn AE3007C
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Sensor
- Part number: 23063015
- Part serial: GX75143
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AT 190 IN CRUISE VIB HP NR 2 JUMPED INTO YELLOW RANGE.  REDUCED THRUST TO IDLE & ARROW RETURNED TO GREEN.  HOWEVER EVEN WITH THRUST LEVER IN IDLE ARROW INTERMITTENTLY WENT OUT OF LIMITS.  UPON INITIAL DESCENT ARROW PEGGED FULL OUT OF LIMITS AT THAT TIME PERFORMED A PRECAUTIONARY SHUTDOWN.  R & R ENG NR 2 HP COMPRESSOR VIBRATION SENSOR IAW RR MM 77-41-10.  OPERATIONAL CHECK OK.
